# SDR YENA20160505375

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 5960
- Aircraft time: 8,538 hours, 1,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 766489
- Condition: Failed
- Location: Emergency Lights
- Part time: 8,526 hours, 1,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS DISCOVERED THAT MULTIPLE EMERGENCY LIGHTS IN THE CABIN WERE INOPERATIONAL; R & R EMERGENCY LIGHT BATTERY AT VIN 10WL AND 15WL, IAW AMM 33-51-00.  PERFORMED OPS CHECK.  OPS CHECK PASSED.
